# SDR ABXA202212414

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 66,622 hours, 44,587 cycles
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cable
- Part number: 601322HAS
- Condition: Broken
- Location: Left Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING 350, NOTICED LEFT EGT WAS LESS THAN 1/2 OF NORMAL. SEI SHOWED 40-46 REGARDLESS OF POWER SETTING.AIRCRAFT PROCEEDED WITH A AIR TURNBACK WITHOUT EVENT. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE FOUND THERMOCOUPLE HARNESS CONNECTOR BROKEN AT 11'OCLOCK POSITION. REMOVED AND REPLACED UPPER HARNESS IAW B767 77-21-03.CONDUCTED L ENGINE RUN FOR EGT INDICATION CHECK PER ABX ERU/TAXI CHECKLIST AND AMM 77-21-00. NO HELP. DISCONNECTED STANDBY ENGINE INDICATOR, EICAS EGT NORMAL. FOUND PUSHED PIN ON SEI L/H ENGINE CONNECTOR TO GROUND. RESEATED PIN, ALL EGT INDICATIONS NORMAL AND MATCHING. REF WDM 77-21-11 AND AMM 77-41-01. SEI OPS CHECK OK. AIRCRAFT RETURNED TO SERVICE.
